MathSciNet Relay Station
MathSciNet bibliographic data
MR2968204 39B82 (16W25 39B52)
Fošner, Ajda On the generalized Hyers-Ulam stability of module left $(m,n)$-derivations. Aequationes Math. 84 (2012), no. 1-2, 91–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement